# SDR FDEA201605111535

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,395 hours, 24,548 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N4001
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS A DENT WITH GOUGE AT STAB STATION 104.  EVALUATED GOUGED DENT ON LT HORIZONTAL STAB LOWER SKIN & FOUND TO BE OUT OF LIMITS DUE TO GOUGE IAW SRM 55-10-01-1A FIG 101 TABLE I DETAIL IV.  BLENDED GOUGE & APPLIED PERMANENT REPAIR IAW SRM 51-70-10-2R REPAIR 2 PGH 4E & F.
